The Laplace Adomian Decomposition Method for solving a model for HIV infection of CD4(+)T cells


Ongun M. Y.

MATHEMATICAL AND COMPUTER MODELLING, vol.53, pp.597-603, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 53
  • Publication Date: 2011
  • Doi Number: 10.1016/j.mcm.2010.09.009
  • Title of Journal : MATHEMATICAL AND COMPUTER MODELLING
  • Page Numbers: pp.597-603

Abstract

In this paper, the Laplace Adomian Decomposition Method is implemented to give an approximate solution of nonlinear ordinary differential equation systems, such as a model for HIV infection of CD4(+)T cells. The technique is described and illustrated with numerical example. Some plots are presented to show the reliability and simplicity of the methods. (C) 2010 Elsevier Ltd. All rights reserved.